MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE PKG., BARREL BUR, 12 FLUTE F - SERIES - 4.0MM; BLADE, SAW, GENERAL & PLASTIC SURGERY, SURGICAL

STRYKER ENDOSCOPY-SAN JOSE PKG., BARREL BUR, 12 FLUTE F - SERIES - 4.0MM; BLADE, SAW, GENERAL & PLASTIC SURGERY, SURGICAL
Catalog Number 0375941012
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/07/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The product was not returned for investigation therefore the reported failure mode was not confirmed.The failure mode will be monitored for future reoccurrence.Alleged failure: a small ship came out and busted out.Probable root cause: inadequate window profile, inadequate welding process, improper material strength, inadequate size selected for the application, material brittleness, excessive force applied by the user.
 
Event or Problem Description
It was reported that the device broke during use.All broken pieces were retrieved and procedure was completed successfully.

Brand Name
PKG., BARREL BUR, 12 FLUTE F - SERIES - 4.0MM
Common Device Name
BLADE, SAW, GENERAL & PLASTIC SURGERY, SURGICAL
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
MDR Report Key7669806
Report Number0002936485-2018-00523
Device Sequence Number848249
Product Code GFA
UDI-Device Identifier37613327054751
UDI-Public37613327054751
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/09/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0375941012
Device Lot Number18066CE2
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/11/2018
Initial Report FDA Received Date07/09/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1